# SDR A6WA200640303

- Difficulty date: July 31, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8990741
- Part serial: 27152EL
- Condition: Discharged
- Location: Lt/Rt
- Part time: 18,538 hours, 15,388 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE BOTTLES NR 1 AND NR 2 WERE FOUND DISCHARGED AT THE GATE.  REMOVED AND REPLACED FIRE BOTTLES.  (M)
